x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Proviron Causing Problems?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Proviron Causing Problems? within the Anabolic Steroids category.

Excerpt: Currently on 750mg test per week, ran dianabol at 40mg for the first four weeks. I added 25mg of proviron week 10 and all the sudden oily skin and possible increase in body hair started showing up in only two weeks. Im pretty much bass akwards when it comes to AAS in the first place, zero bloat from test or dianabol; massive acne and rapid water gains from oral winstrol. Do you guys think its the proviron and winstrol are causing the oily skin, acne and body hair or the increase in free test

Read more or register here to join the discussion below...

Results 1 to 9 of 9
  1. #1
    Good Broly
    Join Date
    Jan 2007
    Posts
    131
    Rep Power
    0

    Proviron Causing Problems?

    Currently on 750mg test per week, ran dianabol at 40mg for the first four weeks. I added 25mg of proviron week 10 and all the sudden oily skin and possible increase in body hair started showing up in only two weeks. Im pretty much bass akwards when it comes to AAS in the first place, zero bloat from test or dianabol; massive acne and rapid water gains from oral winstrol. Do you guys think its the proviron and winstrol are causing the oily skin, acne and body hair or the increase in free test the two allow? Any feedback of similar occurances would be appreciated.

  2. #2
    Getting Faster eddymerckx's Avatar
    Join Date
    Sep 2007
    Location
    Colorado
    Posts
    7,849
    Rep Power
    1598

    Re: Proviron Causing Problems?

    proviron frees-up a bit of test and dht...any strong androgen could cause the problems

  3. #3
    Good Broly
    Join Date
    Feb 2008
    Posts
    208
    Rep Power
    55

    Re: Proviron Causing Problems?

    think its considered an antagonist?????

  4. #4
    phillypaone
    Guest

    Re: Proviron Causing Problems?

    I had a similar issue. No sides with test at 750 a week. however breaking out like crazy from test 350, EQ 400 and winny 50mg ed

  5. #5
    Mutant Lift Chief's Avatar
    Join Date
    Oct 2002
    Posts
    4,707
    Rep Power
    144

    Re: Proviron Causing Problems?

    like eddy says... proviron may give you a little bit more adrogenic sides like acne/hair growth... should be really mild though. to be safe though, if you can, switch to arimidex, l-dex, or anti-e of your choice

  6. #6
    ELITE MENTOR halfcenturian's Avatar
    Join Date
    Feb 2007
    Location
    BOULDER, CO
    Posts
    3,476
    Rep Power
    310

    Re: Proviron Causing Problems?

    are you a big guy or frequent cycler? 750 test and 40 dbol is a buttload. Still Proviron should help ???

  7. #7
    Nelson Montana's Avatar
    Join Date
    Aug 2002
    Location
    The Big Apple Baby!
    Posts
    18,851
    Rep Power
    2931

    Re: Proviron Causing Problems?

    Lower SHBG will bring on the side effects of increased hormone surges like in teen years. Even on UNLEASHED, some people get oilier skin. It comes with the territory and there's nothing wrong with it.
    NPC Championships Age 59

  8. #8

    Join Date
    Jun 2014
    Posts
    3
    Rep Power
    0

    Re: Proviron Causing Problems?

    Quote Quote posted by Nelson Montana View Post
    Lower SHBG will bring on the side effects of increased hormone surges like in teen years. Even on UNLEASHED, some people get oilier skin. It comes with the territory and there's nothing wrong with it.
    I know ul say test is needed in all cyles but never will use it again to many sides to counter with extra meds so been doing deca only cycles for years works great for me but this cycle 500mg Deca 100mg winni since upping winni from 50to100 my nipples have become alittle sensitive only thing I can think of is when shbg is pushed very low it frees up test which can turn into oestrogen I am very gyno prone but now in a predicament do I use nolva or arimidex as not quiting cycle sorry to bring up a old thread my friend.

  9. #9
    Chairman Member ww90125's Avatar
    Join Date
    Jun 2007
    Posts
    31
    Rep Power
    0

    Re: Proviron Causing Problems?

    Your body is a bit sensitive to excessive androgen . Unless the side effects gets really serious, there's nothing to worry about, yes it's like a 2nd puberty, you're going through.

Similar Threads

  1. Remember the rule of not causing problems in Mexico?
    By Razorguns in forum Chat & Conversation
    Replies: 5
    Last Post: 02-Sep-2008, 02:11 PM
  2. Replies: 20
    Last Post: 26-Apr-2005, 10:28 AM
  3. Elite chat causing problems
    By The Terminator in forum Chat & Conversation
    Replies: 5
    Last Post: 05-Apr-2004, 12:53 AM
  4. Emotional problems are causing poor gym preformance.
    By Beach Muscles 420 in forum Anabolic Steroids
    Replies: 2
    Last Post: 15-May-2002, 11:32 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •